4 doctors weighed in:

Irregular period, massive blood loss, dizzy, blood clotssoaking super tampons in 10 minutes, feel like im going to faint, am I loosing too much blood?

4 doctors weighed in
Dr. Kerrie Pinkney
Palliative Care
1 doctor agrees

In brief: Go to ER

Yes! you need to go to the emergency room and be seen right away.

In brief: Go to ER

Yes! you need to go to the emergency room and be seen right away.
Dr. Kerrie Pinkney
Dr. Kerrie Pinkney
Thank
Dr. Colin Kerr
Family Medicine
1 doctor agrees

In brief: Very large periods

Yes. Soaking tampons in 10 minutes is excessive.
When accompanied by feelings of dizzyness and faintness, it suggests that the blood loss is starting to affect your system and cause low blood pressure and fast heart rate. You should be seen by a doctor urgently.

In brief: Very large periods

Yes. Soaking tampons in 10 minutes is excessive.
When accompanied by feelings of dizzyness and faintness, it suggests that the blood loss is starting to affect your system and cause low blood pressure and fast heart rate. You should be seen by a doctor urgently.
Dr. Colin Kerr
Dr. Colin Kerr
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors